# SDR ASAA2015051911784

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,859 hours, 7,437 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176MX8
- Condition: Failed
- Location: Hf Comm
- Part time: 24,855 hours, 7,436 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2, DOES NOT TRANSMIT OR RECIEVE.  ACFT GROUNDED.  NO OUTPUT FROM FRONT OF HF NR 2 TRANSCEIVER AND TRANSCEIVER BITE DOESN'T WORK. REPLACED HF 2 TRANSCEIVER IAW AMM 23-11-21-000-801 AND 23-11-21-400-801, GROUND FUNCTIONAL CHECK GOOD IAW AMM 23-11-21-400-801 PARA G.
